# SDR CALA2025100709730

- Difficulty date: September 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,293 hours, 29,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141A83154
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FWD WET AREA R1 DOOR LOWER INNER CHORD BETWEEN STA 294 AND STA 328.   REMOVED CORROSION, FOUND OUT OF LIMITS, REMOVED INNER CHORD, AT CABIN FWD WET AREA R1 DOOR. LOCATED AND DRILLED NEW INNER CHORD, INSTALLED NEW INNER CHORD AT CABIN FWD WET AREA R1 DOOR LOWER I.A.W. DWG 141A8310 & SRM 51-40-02-0G-0 G.
